# SDR QXEA9801896

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING LOWER CONNECTION ANGLE AT MAIN LANDING GEAR BRACKET TO REAR SPAR IS CRACKED.  REPAIRED IAW FOKKER SRM 51-31-05.
